Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 57, NWS Morristown, TN

April 22, 20174 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 22, 2017, 6:38 PM EDT for 4 counties in Tennessee. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2017, 6:38 PM EDT (22:38 UTC)
Expired
Apr 22, 2017, 7:29 PM EDT
In force
51 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Loudon County, TN, McMinn County, TN, Monroe County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:48 PM EDTTSTM WND DMGAthens, TNNUMEROUS TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WUUS54 KMRX 222238
SVRMRX
TNC105-107-123-145-222345-
/O.NEW.KMRX.SV.W.0057.170422T2238Z-170422T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
638 PM EDT SAT APR 22 2017

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Loudon County in eastern Tennessee...
  McMinn County in eastern Tennessee...
  Monroe County in eastern Tennessee...
  Southeastern Roane County in eastern Tennessee...

* Until 745 PM EDT

* At 638 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of Spring City to near Decatur to
  7 miles north of Charleston, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Athens, Lenoir City, Sweetwater, Loudon, Madisonville, Etowah,
  Englewood, Vonore, Greenback, Friendsville, Tellico Plains, Niota,
  Philadelphia, Calhoun, McGee Carson Peninsula, Clear Water,
  Hillsview, Murray Store, Mount Vernon and Riceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3526 8473 3529 8472 3529 8475 3540 8484
      3565 8462 3571 8463 3571 8466 3570 8467
      3571 8467 3584 8420 3576 8415 3571 8417
      3566 8413 3560 8418 3559 8411 3554 8409
      3556 8400 3549 8399 3549 8394 3544 8399
TIME...MOT...LOC 2238Z 253DEG 43KT 3563 8473 3544 8480 3539 8473 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
3 follow-up statements
868 
WWUS54 KMRX 222303
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
703 PM EDT SAT APR 22 2017

TNC145-222312-
/O.CAN.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Roane TN-
703 PM EDT SAT APR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROANE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3540 8471 3571 8452 3576 8445 3575 8443
      3578 8442 3577 8439 3584 8420 3577 8418
      3576 8415 3571 8417 3566 8413 3560 8418
      3559 8411 3554 8409 3556 8400 3551 8401
      3549 8399 3549 8394 3544 8399 3527 8470
TIME...MOT...LOC 2302Z 253DEG 43KT 3570 8444 3551 8451 3546 8444 

$$

TNC105-107-123-222345-
/O.CON.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Loudon TN-McMinn TN-Monroe TN-
703 PM EDT SAT APR 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR LOUDON...CENTRAL MCMINN AND MONROE COUNTIES...

At 702 PM EDT, severe thunderstorms were located along a line
extending from near Loudon to 6 miles south of Sweetwater to 6 miles
southwest of Madisonville, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Athens, Lenoir City, Sweetwater, Loudon, Madisonville, Etowah,
Englewood, Vonore, Greenback, Friendsville, Tellico Plains, Niota,
Philadelphia, Riceville, Tariffville, McGee Carson Peninsula, Citico
Beach, Mount Vernon, Tellico Village and Fort Loudon S.p..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 8471 3571 8452 3576 8445 3575 8443
      3578 8442 3577 8439 3584 8420 3577 8418
      3576 8415 3571 8417 3566 8413 3560 8418
      3559 8411 3554 8409 3556 8400 3551 8401
      3549 8399 3549 8394 3544 8399 3527 8470
TIME...MOT...LOC 2302Z 253DEG 43KT 3570 8444 3551 8451 3546 8444 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
591 
WWUS54 KMRX 222312
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
712 PM EDT SAT APR 22 2017

TNC105-107-222322-
/O.CAN.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Loudon TN-McMinn TN-
712 PM EDT SAT APR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR LOUDON AND CENTRAL MCMINN
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area Therefore, the warning has been cancelled.

LAT...LON 3540 8441 3559 8452 3562 8452 3563 8450
      3565 8452 3567 8443 3564 8438 3567 8432
      3564 8428 3563 8425 3562 8425 3562 8419
      3558 8415 3559 8411 3554 8409 3556 8400
      3549 8399 3549 8394 3544 8399 3534 8441
TIME...MOT...LOC 2312Z 255DEG 43KT 3563 8427 3544 8434 3539 8427 

$$

TNC123-222345-
/O.CON.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Monroe TN-
712 PM EDT SAT APR 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR MONROE COUNTY...

At 712 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Loudon to near Madisonville to 14
miles east of Etowah, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Sweetwater, Madisonville, Vonore, Greenback, Tellico Plains, Citico
Beach, Tariffville, McGee Carson Peninsula, Mount Vernon and Fort
Loudon S.p..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 8441 3559 8452 3562 8452 3563 8450
      3565 8452 3567 8443 3564 8438 3567 8432
      3564 8428 3563 8425 3562 8425 3562 8419
      3558 8415 3559 8411 3554 8409 3556 8400
      3549 8399 3549 8394 3544 8399 3534 8441
TIME...MOT...LOC 2312Z 255DEG 43KT 3563 8427 3544 8434 3539 8427 

HAIL...1.00IN
WIND...60MPH
 
$$

05/MA
820 
WWUS54 KMRX 222329
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
729 PM EDT SAT APR 22 2017

TNC123-222339-
/O.CAN.KMRX.SV.W.0057.000000T0000Z-170422T2345Z/
Monroe TN-
729 PM EDT SAT APR 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been cancelled.  However heavy rain is still possible with these
thunderstorms.

LAT...LON 3540 8441 3559 8452 3562 8452 3563 8450
      3565 8452 3567 8443 3564 8438 3567 8432
      3564 8428 3563 8425 3562 8425 3562 8419
      3558 8415 3559 8411 3554 8409 3556 8400
      3549 8399 3549 8394 3544 8399 3534 8441
TIME...MOT...LOC 2327Z 253DEG 43KT 3568 8405 3549 8412 3544 8405 

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 22, 3:22 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
322 PM EDT Sat Apr 22 2017

.SHORT TERM /Tonight and Sunday/...
Another round of showers and thunderstorms have begun to fire west
of the MRX CWA across Middle TN and into portions of the northern
Plateau. This activity is firing along the remnant boundary/front
in place roughly along the I-40 corridor. North of I-40, which has
remained overcast and wet for most of the day, a capped, more
stable environment remains in place. However, places along and
south of the I-40/I-81 corridor have seen some sunshine over the
last 2-3 hours. This has helped destabilize things, with MLCAPE
values in the 1000-1500 J/kg range across the Southern Plateau and
Valley -- and in the 500-1000 J/kg across the central Valley and
along the Great Smoky Mountains.

As a result, am expecting the potential for some strong to
marginally severe storms - particularly in Slight Risk area
between 4 to 9 PM EDT this afternoon and evening. The main threats
with this activity will be straight-line damaging winds, along
with some marginally severe hail. However, the primary impact from
this activity will be the threat for locally heavy rainfall and
flash flooding -- along with a risk for lightning for the folks
with outdoor plans.

As mentioned, there is a favorable set-up for flash flooding
tonight into Sunday, particularly across the northern Plateau and
portions of southwest Virginia and far northeast Tennessee which
has already seen heavy rain today and last night (1-2 inches),
and could see an additional 2-3 inches through Sunday evening.
Adding to the threat are high PWAT values up to 1.5 inches, a deep
warm cloud layer with some CAPE to work with, and the potential
for training for the mean flow potentially moving parallel to the
boundary overnight. Then, another round(s) of locally heavy
showers will re-develop and move across portions of East Tennessee
and Southwest Virginia tomorrow ahead of the upper-low passage as
it moves across the state on Sunday. There is really not a
specific time more favored for rainfall Sunday, though things
should begin to die down as the feature moves east after 21z.

As a result, have maintained the Flash Flood Watch for the entire
region until 21z on Sunday. May have to look at extending this in
time based on model and radar trends this evening and overnight.

.LONG TERM /Sunday Night through Saturday/...
Residual showers will slowly exit the Southern Appalachian Region
Sunday night into Monday as an upper level low pulls away from
the area. High pressure builds in late Monday into Tuesday for dry
conditions and a warming trended for mid week. Model consistency
quite poor Thursday through the rest of the period...but overall
trend is for an unsettled end of the period with a weakening
frontal boundary progged to move through on Thursday and another
system approaching the area around the Friday/Saturday time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             57  64  53  71 /  90  80  40  10
Knoxville McGhee Tyson Airport, TN  56  60  51  69 /  90  90  50  10
Oak Ridge, TN                       56  61  51  69 /  90  80  50  10
Tri Cities Airport, TN              53  58  47  67 /  90 100  80  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday afternoon for Cherokee-Clay.

TN...Flash Flood Watch through Sunday afternoon for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
     Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Sevier Smoky Mountains-Southeast Carter-
     Southeast Greene-Southeast Monroe-Sullivan-Unicoi-Union-
     Washington TN-West Polk.

VA...Flash Flood Watch through Sunday afternoon for Lee-Russell-Scott-
     Washington-Wise.

&&

AMP/MJB
Hazardous weather outlook, Apr 22, 10:21 AM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
1021 AM EDT Sat Apr 22 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-231430-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
1021 AM EDT Sat Apr 22 2017 /921 AM CDT Sat Apr 22 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

...Strong to Possibly Severe Storms are expected this Afternoon
and Evening...
...Flash flood Watch is in effect beginning by mid-afternoon
Today and continuing through Sunday Afternoon...

A cold front will across the region Today producing scattered to
numerous showers and thunderstorms. Some of these storms could be
strong to possibly severe from the mid-afternoon through the
evening. The main concern being hail up to quarter size, damaging
downburst winds up to 60 mph, heavy rainfall and lightning.

The heavy rains may cause localized flash flooding, especially
along and near a stalled out boundary stretched along the
northern Plateau and Cumberland Mountains near the
Tennessee/Virginia border.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

...Locally Heavy Rainfall and Flash Flooding are possible
through Sunday...

A storm system will move across the Tennessee Valley and southern
Appalachians Saturday night and Sunday. Widespread showers and
embedded thunderstorms are expected with locally heavy rainfall
expected.

One to three inches of rainfall will be common across much of the
area through Sunday with localized amounts in excess of 4 inches
possible.

The persistent rainfall will saturate the ground across much of
the area. The additional heavy rains could lead to flooding of
roadways, poor drainage areas, low lying areas and small rivers
and streams across the region. Mud slides are possible, especially
across the burn scar areas of Sevier County, Tennessee.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Apr 22, 5:44 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Morristown TN
444 PM CDT SAT APR 22 2017

TNZ081-082-222230-
Sequatchie TN-Bledsoe TN-
444 PM CDT SAT APR 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SEQUATCHIE AND SOUTHWESTERN
BLEDSOE COUNTIES UNTIL 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gruetli-Laager, or 10 miles west of Dunlap, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dunlap, Brayton, Palio and Cagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3555 8510 3553 8510 3552 8513 3550 8514
      3547 8512 3545 8515 3545 8517 3530 8526
      3532 8556 3534 8554 3536 8551 3541 8549
      3541 8551 3542 8551 3543 8554 3549 8554
      3551 8557
TIME...MOT...LOC 2143Z 268DEG 29KT 3542 8556

05/MA
Local storm report, Apr 22, 6:04 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
604 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     STRAWBERRY PLAINS       36.06N 83.69W
04/22/2017                   KNOX               TN   911 CALL CENTER

            A FEW TREES DOWN AROUND THE STRAWBERRY PLAINS AREA AND
            SOUTH NEAR I-40.

&&
Local storm report, Apr 22, 6:13 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
613 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             KNOXVILLE               35.97N 83.95W
04/22/2017  E1.75 INCH       KNOX               TN   PUBLIC

            SEVERAL REPORTS OF GOLFBALL SIZE HAIL IN AND AROUND
            KNOXVILLE. REPORTS FROM FB AND TWITTER WITH PICTURES.

&&
Local storm report, Apr 22, 6:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
621 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 SE DANDRIDGE          35.99N 83.38W
04/22/2017  E1.00 INCH       JEFFERSON          TN   TRAINED SPOTTER

&&
Special weather statement, Apr 22, 6:29 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
629 PM EDT SAT APR 22 2017

TNZ068-071-086-222315-
Northwest Monroe TN-Loudon TN-NW Blount TN-
629 PM EDT SAT APR 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUDON...NORTHERN
BLOUNT AND NORTH CENTRAL MONROE COUNTIES UNTIL 715 PM EDT...

At 629 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Madisonville, moving northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Maryville, Alcoa, Louisville, Rockford, Eagleton Village, Vonore,
Greenback, Friendsville, McGee Carson Peninsula, Walland, Wildwood,
Clover Hill, Tellico Village, Fort Loudon S.p. and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3564 8434 3583 8419 3579 8414 3585 8414
      3585 8412 3583 8412 3584 8410 3583 8406
      3585 8405 3585 8401 3587 8401 3588 8403
      3588 8400 3586 8397 3588 8395 3585 8391
      3584 8385 3588 8379 3577 8373 3550 8417
TIME...MOT...LOC 2229Z 231DEG 37KT 3563 8420

05/MA
Local storm report, Apr 22, 6:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
633 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      4 NE KNOXVILLE          36.02N 83.90W
04/22/2017                   KNOX               TN   PUBLIC

            WATER COMPLETELY COVERING ROADWAY AT RUTLEDGE PIKE AND
            I-40. REPORT VIA FB.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:37 PM EDTSpecial Weather StatementMRXMonroe53 min
Apr 22, 4:11 AM EDTFlash Flood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more47 hr
Apr 22, 8:55 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union4 hr
Apr 22, 9:14 AM EDTRiver Flood WarningMRXClaiborne, Grainger, Hancock4 days
Apr 22, 9:14 AM EDTRiver Flood WarningMRXHawkins, Sullivan3 days
Apr 22, 11:04 AM EDTAreal Flood AdvisoryMRXHancock3 hr
Apr 22, 4:40 PM EDTSpecial Weather StatementMRXAnderson50 min
Apr 22, 4:56 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox64 min
Apr 22, 5:28 PM EDTAreal Flood AdvisoryMRXAnderson, Blount, Grainger, Jefferson, Knox, Loudon and 4 more3 hr
Apr 22, 5:33 PM EDTSevere Thunderstorm WarningMRXJefferson, Sevier57 min
Apr 22, 5:44 PM EDTSpecial Weather StatementMRXSequatchie46 min
Apr 22, 5:49 PM EDTFlash Flood WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane and 1 more3 hr
Apr 22, 6:07 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea, Sequatchie53 min
Apr 22, 6:19 PM EDTSevere Thunderstorm WarningMRXCocke56 min
Apr 22, 6:29 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie2 hr
Apr 22, 6:29 PM EDTSpecial Weather StatementMRXBlount46 min
Apr 22, 6:53 PM EDTAreal Flood WarningMRXAnderson, Campbell, Morgan, Scott, Union112 min
Apr 22, 7:06 PM EDTRiver Flood WarningMRXMorgan, Roane15 hr
Apr 22, 7:21 PM EDTSpecial Weather StatementMRXBlount, Sevier39 min
Apr 22, 7:24 PM EDTAreal Flood AdvisoryMRXCarter, Claiborne, Grainger, Greene, Hamblen, Hancock and 5 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.